# SDR SWAA2012042303323

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 61,980 hours, 58,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562103
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PRESS  INDICATION IN RED.  REMOVED AND REPLACED R1 DOOR SLIDE ASSY PER MM.
